# SDR SWAA113664

- Difficulty date: May 13, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 55,578 hours, 46,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 2577
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE LOW PRESSURE.  REMOVED AND REPLACED SLIDE PER MT.
